# SDR ASAA2017101722243

- Difficulty date: October 17, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 43,568 hours, 12,851 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S FMC CDU BLANK.  ACFT GROUNDED. FIM 34-61, TASK 804, CYCLED FMC CDU CIRCUIT BREAKER ON P18 PANEL, CAPTAIN'S FMC CDU DISPLAY RETURNED TO NORMAL  NO HISTORY PAST 30 DAYS.
